Moderate deviations for I.I.D. random variables
Peter Eichelsbacher; Matthias Löwe
ESAIM: Probability and Statistics (2003)
- Volume: 7, page 209-218
- ISSN: 1292-8100
Access Full Article
topAbstract
topHow to cite
topReferences
top- [1] A. de Acosta, Moderate deviations and associated Laplace approximations for sums of independent random vectors. Trans. Amer. Math. Soc. 329 (1992) 357-375. Zbl0751.60007MR1046015
- [2] M.A. Arcones, The large deviation principle for empirical processes. Preprint (1999).
- [3] M. van den Berg, E. Bolthausen and F. den Hollander, Moderate deviations for the volume of the Wiener sausage. Ann. Math. 153 (2001) 355-406. Zbl1004.60021MR1829754
- [4] H. Cramér, Sur un nouveau théorème-limite de la théorie des probabilités, Actualités Scientifique et Industrielles (736 Colloque consacré à la théorie des probabilités). Hermann (1938) 5-23. Zbl64.0529.01JFM64.0529.01
- [5] A. Dembo and O. Zeitouni, Large Deviations Techniques and Applications. Springer, New York (1998). Zbl0896.60013MR1619036
- [6] M. Djellout, Moderate deviations for martingale differences and applications to -mixing sequences. Stochastics and Stochastic Reports (to appear). Zbl1005.60044
- [7] P. Eichelsbacher and U. Schmock, Rank-dependent moderate deviations for -empirical measures in strong topologies (submitted). Zbl1039.60023
- [8] E. Giné and V. de la Peña, Decoupling: From dependence to independence. Springer-Verlag (1999). Zbl0918.60021MR1666908
- [9] M. Ledoux, Sur les déviations modérées des sommes de variables aléatoires vectorielles indépendantes de même loi. Ann. Inst. H. Poincaré 28 (1992) 267-280. Zbl0751.60009MR1162575
- [10] M. Ledoux and M. Talagrand, Probability in Banach Spaces. Springer-Verlag, Berlin (1991). Zbl0748.60004MR1102015
- [11] M. Löwe and F. Merkl, Moderate deviations for longest increasing subsequences: The upper tail. Comm. Pure Appl. Math. 54 (2001) 1488-1520. Zbl1033.60035MR1852980